I need some help plz, I started Thiroyd 3 weeks ago and for last 2 weeks I've had really bad feet and hand pains again and I'm so tired again and can't stay awake during the day , I'm taking 2.5 grains but on the plus side my huge belly seems to be going down , I was taking 125 thyroxine before and added some t3 but my hair fell out , can't seem to win at all 😤😤

9 Replies

  • Weebella,

    How much T3 were you taking with 125mcg Levothyroxine?

  • 12.5 but my hair fell out really a lot

  • Weebella,

    2.5 grains and 125mcg Levothyroxine + 12.5mcg T3 are both equivalent to 162.5mcg Levothyroxine. There is 22mcg T3 in 2.5 grains. I don't understand why you feel so tired. Perhaps you could increase dose to 3 grains, hold at 3 grains for 6 weeks and have a thyroid test before increasing further.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Oh ok clutter tyvm for this , I can't understand why I am so tired either , I wasn't tired at all before I started this Thiroyd ,

  • Weebella,

    Perhaps you should try a different brand. Not all brands suit everyone and some people need to try 2 or 3 before finding which suits.

  • Ty I will try another if I don't feel better in a week or 2 if I can last that long

  • Clutter do you know if you can buy ndt in Greece??

  • Weebella,

    Not over the counter like T4 and T3.

  • Ty

You may also like...